Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 451521, 6 pages
http://dx.doi.org/10.1155/2014/451521
Research Article

Semicontinuity of the Solution Mapping to a Parametric Generalized Weak Ky Fan Inequality

College of Science, Chongqing University of Posts and Telecommunications, Chongqing 400065, China

Received 6 June 2014; Accepted 7 October 2014; Published 3 November 2014

Academic Editor: Allan Peterson

Copyright © 2014 Y. D. Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. Fan, “Extensions of two fixed point theorems of F. E. Browder,” Mathematische Zeitschrift, vol. 112, pp. 234–240, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  2. F. Giannessi, Ed., Vector Variational Inequalities and Vector Equilibria: Mathematical Theories, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2000. View at MathSciNet
  3. Q. H. Ansari and F. Flores-Bazán, “Generalized vector quasi-equilibrium problems with applications,” Journal of Mathematical Analysis and Applications, vol. 277, no. 1, pp. 246–256, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  4. X. B. Li and S. J. Li, “Existence of solutions for generalized vector quasi-equilibrium problems,” Optimization Letters, vol. 4, no. 1, pp. 17–28, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. I. Sadeqi and C. G. Alizadeh, “Existence of solutions of generalized vector equilibrium problems in reflexive Banach spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 6, pp. 2226–2234, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. L. Q. Anh and P. Q. Khanh, “Semicontinuity of the solution set of parametric multivalued vector quasiequilibrium problems,” Journal of Mathematical Analysis and Applications, vol. 294, no. 2, pp. 699–711, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. L. Q. Anh and P. Q. Khanh, “Continuity of solution maps of parametric quasiequilibrium problems,” Journal of Global Optimization, vol. 46, no. 2, pp. 247–259, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. Y. H. Cheng and D. L. Zhu, “Global stability results for the weak vector variational inequality,” Journal of Global Optimization, vol. 32, no. 4, pp. 543–550, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. X. H. Gong, “Continuity of the solution set to parametric weak vector equilibrium problems,” Journal of Optimization Theory and Applications, vol. 139, no. 1, pp. 35–46, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. X. H. Gong and J. C. Yao, “Lower semicontinuity of the set of efficient solutions for generalized systems,” Journal of Optimization Theory and Applications, vol. 138, no. 2, pp. 197–205, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. Y. Han and X. H. Gong, “Lower semicontinuity of solution mapping to parametric generalized strong vector equilibrium problems,” Applied Mathematics Letters, vol. 28, pp. 38–41, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. N. J. Huang, J. Li, and H. B. Thompson, “Stability for parametric implicit vector equilibrium problems,” Mathematical and Computer Modelling, vol. 43, no. 11-12, pp. 1267–1274, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. C. R. Chen, S. J. Li, and K. L. Teo, “Solution semicontinuity of parametric generalized vector equilibrium problems,” Journal of Global Optimization, vol. 45, no. 2, pp. 309–318, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. S. J. Li, G. Y. Chen, and K. L. Teo, “On the stability of generalized vector quasivariational inequality problems,” Journal of Optimization Theory and Applications, vol. 113, no. 2, pp. 283–295, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. S.-J. Li, H.-M. Liu, and C.-R. Chen, “Lower semicontinuity of parametric generalized weak vector equilibrium problems,” Bulletin of the Australian Mathematical Society, vol. 81, no. 1, pp. 85–95, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. S. J. Li and Z. M. Fang, “Lower semicontinuity of the solution mappings to a parametric generalized Ky Fan inequality,” Journal of Optimization Theory and Applications, vol. 147, no. 3, pp. 507–515, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. Q. Wang and S. Li, “Lower semicontinuity of the solution mapping to a parametric generalized vector equilibrium problem,” Journal of Industrial and Management Optimization, vol. 10, no. 4, pp. 1225–1234, 2014. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  18. Z. Y. Peng, X. M. Yang, and J. W. Peng, “On the lower semicontinuity of the solution mappings to parametric weak generalized Ky Fan inequality,” Journal of Optimization Theory and Applications, vol. 152, no. 1, pp. 256–264, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  19. B. Chen and N.-J. Huang, “Continuity of the solution mapping to parametric generalized vector equilibrium problems,” Journal of Global Optimization, vol. 56, no. 4, pp. 1515–1528, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. P. H. Sach, “New nonlinear scalarization functions and applications,” Nonlinear Analysis: Theory, Methods & Applications, vol. 75, no. 4, pp. 2281–2292, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. P. H. Sach and L. A. Tuan, “New scalarizing approach to the stability analysis in parametric generalized Ky Fan inequality problems,” Journal of Optimization Theory and Applications, vol. 157, no. 2, pp. 347–364, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  22. P. H. Sach and N. B. Minh, “Continuity of solution mappings in some parametric non-weak vector Ky Fan inequalities,” Journal of Global Optimization, vol. 57, no. 4, pp. 1401–1418, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. C. Berge, Topological Spaces, Oliver and Boyd, London, UK, 1963.
  24. G. Y. Chen, X. Q. Yang, and H. Yu, “A nonlinear scalarization function and generalized quasi-vector equilibrium problems,” Journal of Global Optimization, vol. 32, no. 4, pp. 451–466, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. J. P. Aubin and I. Ekeland, Applied Nonlinear Analysis, Wiley, New York, NY, USA, 1984. View at MathSciNet
  26. F. Ferro, “A minimax theorem for vector-valued functions,” Journal of Optimization Theory and Applications, vol. 60, no. 1, pp. 19–31, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus